# SDR MWEA020290

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 82,722 hours, 76,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS STRUCTURAL DAMAGE (CRACK) TO INTERCOSTAL LOCATED WHERE CRANK ARM PASSES THROUGH.  DAMAGED CAUSED BY CRANK ARM FAILURE.  REMOVED AND REPLACED INTERCOSTAL.
